RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2018, Volume 468, Pages 13–23 (Mi znsl6583)  

I

Quantum Markov states and quantum hidden Markov states

Z. I. Bezhaeva, V. I. Oseledets

Lomonosov Moscow State University, Moscow, Russia

Abstract: The present article is a continuation of our previous paper “Remarks on quantum Markov states” (Funct. Anal. Appl. 49, No. 3 (2015), 205–209). We prove some propositions from that paper and define quantum Markov states and quantum hidden Markov states. Some connections are established with other definitions of these notions. We consider such states for lattices and graphs. We also consider an example with the Cayley tree.

Key words and phrases: hidden Markov chains, quantum Markov states, quantum hidden Markov states, finitely correlated states, Cayley tree.

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2019, 240:5, 507–514

UDC: 519.2
Received: 30.07.2018

Citation: Z. I. Bezhaeva, V. I. Oseledets, “Quantum Markov states and quantum hidden Markov states”, Representation theory, dynamical systems, combinatorial methods. Part XXIX, Zap. Nauchn. Sem. POMI, 468, POMI, St. Petersburg, 2018, 13–23; J. Math. Sci. (N. Y.), 240:5 (2019), 507–514

Citation in format AMSBIB
\Bibitem{BezOse18}
\by Z.~I.~Bezhaeva, V.~I.~Oseledets
\paper Quantum Markov states and quantum hidden Markov states
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XXIX
\serial Zap. Nauchn. Sem. POMI
\yr 2018
\vol 468
\pages 13--23
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6583}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2019
\vol 240
\issue 5
\pages 507--514
\crossref{https://doi.org/10.1007/s10958-019-04368-w}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068177882}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6583
  • http://mi.mathnet.ru/eng/znsl/v468/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:43
    Full text:14
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020